# SDR 2003F00599

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727-200
- Aircraft serial: 20728
- System (JASC): 2611 · Smoke Detection
- Part: Power Unit
- Part number: 1014A
- Condition: Failed
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE ALARM DID NOT TEST ON GROUND.  REMOVED AND REPLACED OPERATING POWER UNIT IAW B727 MM 26-15-00.  OPERATIONALLY CHECKED GOOD.  (M)
